Paramol Tablets provide short term relief from acute moderate pain such as headache, migraine, period pain, toothache and other dental pain, back ache, muscular and joint aches and pains and neuralgia.
Paramol Tablets contain dihydrocodeine and should only be used for pain that is not relieved by other painkillers such as paracetamol, ibuprofen or aspirin alone. They should be taken for a maximum of 3 days.
Adults and children aged 12 years and over:
Take one or two tablets every four to six hours.
Do not take more than 8 tablets in any 24 hour period.
Do not exceed the stated dose.
If symptoms persist or worsen, consult your doctor or pharmacist.
Active Ingredients: Paracetamol 500mg and Dihydrocodeine Tartrate 7.46mg.
Other Ingredients: Magnesium Stearate, Povidone, Maize Starch, Hypromellose, Titanium Dioxide and Macrogol 400.
|Date||Score||Customer Comment||Our Response|
||.good all round pain relief|
||Great painkiller for severe tooth ache|
||Easy to take and effective.|
||Great for my dental pain as i have recently had alot of dentist visits after a long time of not taking care of my teeth.|
||Very effective against my migraines, and i truly appreciate you looking out for me, and making sure i can go to work without feeling any headache whatsoever.|
||Mmm. Yummy. Hit the spot nicely.|
||Great service easy website|
|Read more reviews on Feefo|